Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What is the cause for foul smelling discharge, fatigue, nausea and slight pelvic cramps?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2006
Answered : 3577 Questions
Have foul smelling discharge, fatigue, some nausea and slight pelvic cramps
Posted Fri, 20 Dec 2013 in Vaginal and Uterus Health
Answered by Dr. Albana Sejdini 58 minutes later
Brief Answer: Symptoms indicative for possible vaginal infection Detailed Answer: Hi, Thank you for sharing your concern with XXXXXXX The symptoms you are feeling (foul smelling discharge, fatigue, nausea, slight pelvic cramps) indicate possible vaginal infection or other local problems that need further evaluation from your OG. I suggest to : - do transvaginal ultrasound - vaginal swab testing - pap test - urine analysis to exclude urinary tract infection Meanwhile, I advise to : - drink more water - take some rest - keep good hygiene of your genitalia - avoid sex until seeing a doctor Wish you health! Feel free to ask me other questions you might have at the next follow up! If you are satisfied with my answer, please close this thread and kindly rate my answer. Thank you! Dr.Alba
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor